RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 6, Pages 199–233 (Mi aa1473)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Zeta integrals on arithmetic surfaces

T. Oliver

Heilbronn Institute for Mathematical Research, University of Bristol, UK

Abstract: Given a (smooth, projective, geometrically connected) curve over a number field, one expects its Hasse–Weil $L$-function, a priori defined only on a right half-plane, to admit meromorphic continuation to $\mathbb C$ and satisfy a simple functional equation. Aside from exceptional circumstances, these analytic properties remain largely conjectural. One may formulate these conjectures in terms of zeta functions of two-dimensional arithmetic schemes, on which one has non-locally compact “analytic” adelic structures admitting a form of “lifted” harmonic analysis first defined by Fesenko for elliptic curves. In this paper we generalize his global results to certain curves of arbitrary genus by invoking a renormalizing factor which may be interpreted as the zeta function of a relative projective line. We are lead to a new interpretation of the “gamma factor” (defined in terms of the Hodge structures at archimedean places) and an (two-dimensional) adelic interpretation of the “mean-periodicity correspondence”, which is comparable to the conjectural automorphicity of Hasse–Weil $L$-functions.

Keywords: scheme of finite type, zeta function, local field, Hasse–Weil $L$-function, complete discrete valuation field, adeles.

Full text: PDF file (375 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:6, 1003–1028

Bibliographic databases:

Received: 27.02.2015
Language:

Citation: T. Oliver, “Zeta integrals on arithmetic surfaces”, Algebra i Analiz, 27:6 (2015), 199–233; St. Petersburg Math. J., 27:6 (2016), 1003–1028

Citation in format AMSBIB
\Bibitem{Oli15}
\by T.~Oliver
\paper Zeta integrals on arithmetic surfaces
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 6
\pages 199--233
\mathnet{http://mi.mathnet.ru/aa1473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589228}
\elib{http://elibrary.ru/item.asp?id=26414165}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 6
\pages 1003--1028
\crossref{https://doi.org/10.1090/spmj/1432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393181800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84999288605}


Linking options:
  • http://mi.mathnet.ru/eng/aa1473
  • http://mi.mathnet.ru/eng/aa/v27/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Oliver, “Automorphicity and mean-periodicity”, J. Math. Soc. Jpn., 69:1 (2017), 25–51  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:111
    Full text:21
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019